It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-21-2004, 08:40 PM   #1
Inactive
(female)
 
Join Date: Dec 2003
Posts: 600
softcrush HB User
feeling worse every day

Hi All!

Since I have no idea what's happening with me besides suffering, I figured I'd ask if anybody has gone through what I'm going through. I placed a call to my doctor about the adrenals today. The nurse woman seemed to think it was a silly idea and would only make sense if the doctors had put it in the notes. Supposedly I'll get a call back within 48 hours. We'll see.

I am taking Synthroid 1/2 of the 100 mcg pill every day. Every day I feel sicker, more fatigued, dizzier, more headachey, all over charlie-horses etc. I'm wondering if this is normal. Did anyone here feel sicker and sicker as the days passed, and then one day they just felt fantastic when they hit their optimal dose? What am I supposed to be feeling right now? I dislike going to bed at night, knowing I'll wake facing more severe agony in the morning.

 
Sponsors Lightbulb
   
Old 09-21-2004, 10:38 PM   #2
Member
 
Join Date: Sep 2004
Location: Tulsa Oklahoma
Posts: 66
sheritap HB User
Re: feeling worse every day

The symptoms you describe are alot like what I went through on the synthroid. When I called my endo he sent me straight to the lab for blood work. I got a call the next day to tell me to stop taking the meds all together for 3 days. I was at a way to high level. the second day after I stopped the meds I started to fell somewhat normal. Then we cut the pills (.88) in half and started all over again with that dose. Turnes out I just can not take synthroid. Good luck to you hun I know I felt like I was going nuts and falling apart.

 
Sponsors Lightbulb
   
Old 09-22-2004, 10:12 AM   #3
Inactive
(female)
 
Join Date: Dec 2003
Posts: 600
softcrush HB User
Re: feeling worse every day

Thank you Sheri for your input. Its so great when someone can lend a new perspective.

I expect to get labs done next week, so perhaps I can have an open discussion with my endo about this then. I can't stand the spaced out feeling I have because it doesn't go away even when I'm sitting down...ARG!!!

 
Old 09-22-2004, 10:55 AM   #4
Veteran
(female)
 
Join Date: Nov 2003
Location: Georgia
Posts: 424
SarahF HB User
Re: feeling worse every day

That's how I feel when I need more medication - actually how I feel right now.

 
Old 09-22-2004, 11:53 AM   #5
Senior Veteran
(female)
 
Join Date: Mar 2003
Location: ottawa, ontario, canada
Posts: 2,219
jinglebts HB Userjinglebts HB User
Talking Re: feeling worse every day

i agree with sarah -- you may just need a med increase (no more than 25mcg), and some T3 (cytomel) as well ... how long have you been on this (50mcg) dosage??

my GP put me on cytomel a year and a half ago, and it did me a world of good (tho' i'm not on it now) ...

jb
__________________
keep the faith ...

 
Old 09-22-2004, 03:30 PM   #6
Senior Member
(female)
 
Join Date: Mar 2004
Location: Ohio
Posts: 140
imoutrunning HB User
Re: feeling worse every day

I don't have much advice - just wanted to tell you that I'm praying for you and I hope that you sson feel better. It is awful to feel like that and not know when/how to expect to recover.

The little bit of advice I do have is this. Make sure you are taking a good multi-vitamin every day and getting enough potassium. Eat a banana a day. Potassium deficiency can cause charley horses.

God bless,
Glynis

 
Old 09-24-2004, 06:14 PM   #7
Inactive
(female)
 
Join Date: Dec 2003
Posts: 600
softcrush HB User
Smile Re: feeling worse every day

Thank you all!

Sheritap: What did you go to after discovering Sythroid wasn't your best friend? How much improvement did you get?

imoutrunning: The banana a day sounds like an excellent idea. Thanks.

Sarah: I'm sorry you feel so bad. I do hope you get better.

JB: You ask how long have I been on this dosage. Three and 1/2 weeks. I have no T-gland and I'm just starting the whole dose/med balancing thing from scratch. The doc likes the Synthroid over the Armour, so I chose that to start a small dose to humor her and to create a baseline. My guess is the T3F level will indicate, I'm gonna need Cytomel or Armour. I'm actually thinking about experimenting with a compounding pharamacy to get a time-released mixture crafted for me. I figure, that way I could get the flexibility of smaller customized increments.

This balancing thing is so tough! If I do add just 25mcg to the 50mcg...I'm thinking exactly how do I cut those little suckers without turning them to dust...and how consistent is that really going to be anyway. ARG!!!

So, we'll see. I'm doing the blood-draw thing next week, and I'm thinking I should get the adrenals checked, perhaps the electrolytes checked, along with the two Frees and the TSH run. Does anyone have any other ideas of what I should have the doc run?

I've even toyed with travelling to Boston in my quest to find a Thyroid specialist. Are there a lot of people do you think that have to travel long distance to find a doctor whose good at this stuff?

Warmest Regards,

~S

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anxiety - feeling of inevitable death Csteedz Anxiety 6 06-28-2009 10:50 PM
Where to go? Feeling desperate lymphpre Lymphomas 5 03-31-2009 02:25 AM
My father just died and I feeling so sad and confused. heatherton Grief & Loss 16 09-18-2008 05:48 AM
Constant lightheaded dizzy odd feeling for 4 months now. DizzyAmber81 Headaches & Migraines 25 06-04-2008 08:30 AM
Nausea/gag/vomiting/retch feeling that I cannot control!!!!! KyleG Acid Reflux / GERD 16 02-02-2008 06:14 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:59 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!